# SDR SWIA201439890

- Difficulty date: November 7, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 44,756 hours, 63,841 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCOVERED A TWO INCH CRACK ON LEFT SIDE VERTICAL STABILIZER SKIN JUST AFT AND BELOW RUDDER PCU ACCESS PANEL.  REPAIRED VERTICAL STAB SKIN IAW ETD AND SRM.
